On a two-sidedly degenerate chemotaxis model with volume-filling effect

Mostafa Bendahmane, Kenneth H. Karlsen, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

31 Scopus citations


We consider a fully parabolic model for chemotaxis with volume-filling effect and a nonlinear diffusion that degenerates in a two-sided fashion. We address the questions of existence of weak solutions and of their regularity by using, respectively, a regularization method and the technique of intrinsic scaling. © World Scientific Publishing Company.
Original languageEnglish (US)
Pages (from-to)783-804
Number of pages22
JournalMathematical Models and Methods in Applied Sciences
Issue number5
StatePublished - May 1 2007
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'On a two-sidedly degenerate chemotaxis model with volume-filling effect'. Together they form a unique fingerprint.

Cite this